Quantum corrections to the Pekar asymptotics of a strongly coupled polaron

R. Frank, R. Seiringer, Communications on Pure and Applied Mathematics 74 (2021) 544–588.

Download
OA 2021_CommPureApplMath_Frank.pdf 334.99 KB

Journal Article | Published | English

Scopus indexed
Author
Department
Abstract
We consider the Fröhlich polaron model in the strong coupling limit. It is well‐known that to leading order the ground state energy is given by the (classical) Pekar energy. In this work, we establish the subleading correction, describing quantum fluctuation about the classical limit. Our proof applies to a model of a confined polaron, where both the electron and the polarization field are restricted to a set of finite volume, with linear size determined by the natural length scale of the Pekar problem.
Publishing Year
Date Published
2021-03-01
Journal Title
Communications on Pure and Applied Mathematics
Acknowledgement
Partial support through National Science Foundation GrantDMS-1363432 (R.L.F.) and the European Research Council (ERC) under the Euro-pean Union’s Horizon 2020 research and innovation programme (grant agreementNo 694227; R.S.), is acknowledged. Open access funding enabled and organizedby Projekt DEAL.
Volume
74
Issue
3
Page
544-588
ISSN
eISSN
IST-REx-ID

Cite this

Frank R, Seiringer R. Quantum corrections to the Pekar asymptotics of a strongly coupled polaron. Communications on Pure and Applied Mathematics. 2021;74(3):544-588. doi:10.1002/cpa.21944
Frank, R., & Seiringer, R. (2021). Quantum corrections to the Pekar asymptotics of a strongly coupled polaron. Communications on Pure and Applied Mathematics. Wiley. https://doi.org/10.1002/cpa.21944
Frank, Rupert, and Robert Seiringer. “Quantum Corrections to the Pekar Asymptotics of a Strongly Coupled Polaron.” Communications on Pure and Applied Mathematics. Wiley, 2021. https://doi.org/10.1002/cpa.21944.
R. Frank and R. Seiringer, “Quantum corrections to the Pekar asymptotics of a strongly coupled polaron,” Communications on Pure and Applied Mathematics, vol. 74, no. 3. Wiley, pp. 544–588, 2021.
Frank R, Seiringer R. 2021. Quantum corrections to the Pekar asymptotics of a strongly coupled polaron. Communications on Pure and Applied Mathematics. 74(3), 544–588.
Frank, Rupert, and Robert Seiringer. “Quantum Corrections to the Pekar Asymptotics of a Strongly Coupled Polaron.” Communications on Pure and Applied Mathematics, vol. 74, no. 3, Wiley, 2021, pp. 544–88, doi:10.1002/cpa.21944.
All files available under the following license(s):
Creative Commons Attribution 4.0 International Public License (CC-BY 4.0):
Main File(s)
Access Level
OA Open Access
Date Uploaded
2021-03-11
MD5 Checksum
5f665ffa6e6dd958aec5c3040cbcfa84


Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar